# SDR CALA9700171

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Punctured
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH DIAMETER PUNCTURE IN AFT PRESSURE BULKHEAD WEB AT 8:30 POSITION, TWO FEET FROM CENTER.  THE DAMAGED AREA WAS REMOVED, A DOUBLER AND FASTENERS WERE FABRICATED AND INSTALLED IAW SRM 53-10-4 AND 51-30-0.
